# SDR REXA2021111700979

- Difficulty date: September 29, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL FS661+16-677 HAS CORROSION ON MULTIPLE SPOTS. - INSTALLED NEW RH SIDE SEAT RAIL FS661+16-677 IAW CRJ 900 AMM 53-00-49-400-801.
